آمار

تعداد نشریات21
تعداد شماره‌ها610
تعداد مقالات9,027
تعداد مشاهده مقاله67,082,759
تعداد دریافت فایل اصل مقاله7,656,171
Vivas Cortez, Miguel, Hussain, Sabir, Latif, Muhammad Amer. (1401). Some new Hermite-Hadamard type inequalities for functions whose absolute value of the third derivative are MT-convex functions with applications. نشریه هنرهای کاربردی, 13(2), 549-562. doi: 10.22075/ijnaa.2021.22773.2415
Miguel Vivas Cortez; Sabir Hussain; Muhammad Amer Amer Latif. "Some new Hermite-Hadamard type inequalities for functions whose absolute value of the third derivative are MT-convex functions with applications". نشریه هنرهای کاربردی, 13, 2, 1401, 549-562. doi: 10.22075/ijnaa.2021.22773.2415
Vivas Cortez, Miguel, Hussain, Sabir, Latif, Muhammad Amer. (1401). 'Some new Hermite-Hadamard type inequalities for functions whose absolute value of the third derivative are MT-convex functions with applications', نشریه هنرهای کاربردی, 13(2), pp. 549-562. doi: 10.22075/ijnaa.2021.22773.2415
Vivas Cortez, Miguel, Hussain, Sabir, Latif, Muhammad Amer. Some new Hermite-Hadamard type inequalities for functions whose absolute value of the third derivative are MT-convex functions with applications. نشریه هنرهای کاربردی, 1401; 13(2): 549-562. doi: 10.22075/ijnaa.2021.22773.2415


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب